How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr S.A.Alam Your Own Question
Dr  S.A.Alam
Dr S.A.Alam, Doctor
Category: Medical
Satisfied Customers: 4469
Experience:  MBBS/FCPS(R)/MRCP(R) U.K
16248889
Type Your Medical Question Here...
Dr S.A.Alam is online now

Feeling cold and feverish during chemotherapy

Customer Question

Feeling cold and feverish during chemotherapy for metastic colon cancer - what can this be ?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr S.A.Alam replied 2 years ago.
Hello,
Welcome to JustAnswer and thank you for your question.
This is a normal response in most cases because of high dose which causes alteration in the osmotic forces in the blood making feeling of fever due to release of certain enzymes.
I hope this helps.
Do rate as positive so that i can continue to assist you. Thanks.
Customer: replied 2 years ago.

Is this a sign of chemo working or just a side effect ?

Expert:  Dr S.A.Alam replied 2 years ago.
It is just normal side effect.
Dr S.A.Alam and 2 other Medical Specialists are ready to help you